Title: A System Approach to Management of Catastrophic Risks.
Authors: ERMOLIEV YuriERMOLIEVA T.MACDONALD G.NORKIN VladimirAMENDOLA Aniello
Citation: European Journal of Operational Analysis vol. 122 p. 452-460
Publication Year: 2000
JRC N°: JRC17480
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC17480
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.